RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 120, Number 1, Pages 130–143 (Mi tmf765)  

This article is cited in 4 scientific papers (total in 4 papers)

On a nonideal Bose gas model

M. Corginia, D. P. Sankovichb, N. I. Tanakac

a Universidad de La Serena
b Steklov Mathematical Institute, Russian Academy of Sciences
c Universidade de São Paulo

Abstract: We consider a polynomial generalization of the Huang–Davies model in the nonideal Bose gas theory. We prove that the Gaussian dominance condition is fulfilled for all values of the chemical potential. We show that the lower bound for the critical temperature in the Huang–Davies model obtained by the infrared bound method coincides with the exact value of this quantity in the Davies theory. Using the large deviation principle, we prove a possibility of a generalized Bose condensation in the polynomial model.

DOI: https://doi.org/10.4213/tmf765

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 120:1, 921–932

Bibliographic databases:

Received: 10.12.1998
Revised: 03.02.1999

Citation: M. Corgini, D. P. Sankovich, N. I. Tanaka, “On a nonideal Bose gas model”, TMF, 120:1 (1999), 130–143; Theoret. and Math. Phys., 120:1 (1999), 921–932

Citation in format AMSBIB
\Bibitem{CorSanTan99}
\by M.~Corgini, D.~P.~Sankovich, N.~I.~Tanaka
\paper On a nonideal Bose gas model
\jour TMF
\yr 1999
\vol 120
\issue 1
\pages 130--143
\mathnet{http://mi.mathnet.ru/tmf765}
\crossref{https://doi.org/10.4213/tmf765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1737206}
\zmath{https://zbmath.org/?q=an:0941.82003}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 120
\issue 1
\pages 921--932
\crossref{https://doi.org/10.1007/BF02557401}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083293900010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf765
  • https://doi.org/10.4213/tmf765
  • http://mi.mathnet.ru/eng/tmf/v120/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Corgini M., “Upper bounds on Bogolubov's Inner Product: Quantum systems of anharmonic oscillators”, Stochastic Analysis and Mathematical Physics, Trends in Mathematics, 2000, 33–39  mathscinet  zmath  isi
    2. Corgini M., “Gaussian domination and Bose–Einstein condensation”, Stochastic Analysis and Mathematical Physics II, Trends in Mathematics, 2003, 63–75  mathscinet  zmath  isi
    3. A. Bernal, M. Corgini, D. P. Sankovich, “Nonideal Bose Gases: Correlation Inequalities and Bose Condensation”, Theoret. and Math. Phys., 139:3 (2004), 866–877  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Corgini M., Torres H., “Infrared bounds and Bose–Einstein condensation: Study of a class of diagonalizable perturbations of the free Boson gas”, Stochastic Analysis and Mathematical Physics (Samp/Anestoc 2002), 2004, 203–216  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:319
    Full text:119
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021